RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 393–400 (Mi mz5172)  

Stochastic stability of the Lyapunov exponents of systems with integral separatedness

Nguyen Dinh Cong


Full text: PDF file (579 kB)

English version:
Mathematical Notes, 1986, 40:3, 731–735

Bibliographic databases:

UDC: 517.938
Received: 24.12.1985

Citation: Nguyen Dinh Cong, “Stochastic stability of the Lyapunov exponents of systems with integral separatedness”, Mat. Zametki, 40:3 (1986), 393–400; Math. Notes, 40:3 (1986), 731–735

Citation in format AMSBIB
\Bibitem{Ngu86}
\by Nguyen Dinh Cong
\paper Stochastic stability of the Lyapunov exponents of systems with integral separatedness
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 393--400
\mathnet{http://mi.mathnet.ru/mz5172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869930}
\zmath{https://zbmath.org/?q=an:0654.34045}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 731--735
\crossref{https://doi.org/10.1007/BF01142478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5172
  • http://mi.mathnet.ru/eng/mz/v40/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:84
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020